# SDR 99ZZZM127

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242RH
- Make and model: Bag JETSTM3201
- Aircraft serial: 903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Row 2-3
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD DEPARTED ANCHORAGE EN ROUTE TO ANTIAC WHEN SMOKE WAS DETECTED IN THE CABIN.  THE AIRCRAFT RETURNED TO ANCHORAGE AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A CHAFED WIRE ON A CABIN OVERHEAD LIGHTING POWER SUPPLY.  THE POWER SUPPLY WAS ISOLATED AND CABIN OVERHEAD LIGHTING AT SEATS 2, 3,B AND C DEFERRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
